# SDR SWAA2025022700033

- Difficulty date: February 26, 2025
- Submitted: February 27, 2025
- Operation: Air carrier
- Aircraft: N937WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36644
- Aircraft time: 51,274 hours, 31,273 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY PACK M1673 FAIL TEST <[01].  REMOVED AND REPLACED M1673 EMERGENCY BATTERY PACK AND PERFORMED A GOOD M1673 EMERGENCY BATTERY PACK TEST IAW AMM 33-51-06-960-805 AND AMM 33-51-00-710-801.; [02] VERIFIED CORRECTIVE ACTION 1.
